# SDR HALA2012022900088

- Difficulty date: February 29, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 98,460 hours, 18,508 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP DISPLAYED AND FLT COMPT TEMP "INOPERATIVE" LIGHT ILLUMINATED IN "AUTO", MANUAL OPS NORMAL.  PERFROMED BITE TEST ON ZONE TEMP & PACK CONTROLLERS, NO FAULT NOTED, FUNCTIONAL CHECKED NORMAL IAW AMM 21-51-14/501. NO ACTIVE EICAS MESSAGE.
